# SDR AWXA200200825

- Difficulty date: August 19, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767512
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1/4" CRACK WAS FOUND ON STRINGER 16 L/H AT FASTENER HOLE BS 500C+16. MAINTENANCE TRIMMED OUT DAMAGE ON STRINGER 16 L/H AT BS 500C+16 AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST. FABRICATED A REPAIR CHANNEL AND RADIUS FILLER, AND INSTALLED REPAIR PARTS IAW AWA E.R. 035-5312-01094-DD1.
